IDEAS home Printed from
   My bibliography  Save this article

Existence of homogeneous representations of interval orders on a cone in a topological vector space


  • Gianni Bosi


  • Juan Carlos Candeal


  • Esteban Induráin


  • Margarita Zudaire



Necessary and sufficient conditions are presented for the existence of a pair >u,v> of positively homogeneous of degree one real functions representing an interval order [InlineMediaObject not available: see fulltext.] on a real cone K in a topological vector space E (in the sense that, for every x,y∈K, x[InlineMediaObject not available: see fulltext.]y if and only if u(x)≤v(y)), with u lower semicontinuous, v upper semicontinuous, and u and v utility functions for two complete preorders intimately connected with [InlineMediaObject not available: see fulltext.]. We conclude presenting a new approach to get such kind of representations, based on the concept of a biorder. Copyright Springer-Verlag 2005

Suggested Citation

  • Gianni Bosi & Juan Carlos Candeal & Esteban Induráin & Margarita Zudaire, 2005. "Existence of homogeneous representations of interval orders on a cone in a topological vector space," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 24(1), pages 45-61, July.
  • Handle: RePEc:spr:sochwe:v:24:y:2005:i:1:p:45-61
    DOI: 10.1007/s00355-003-0290-2

    Download full text from publisher

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Marco Battaglini, 2002. "Multiple Referrals and Multidimensional Cheap Talk," Econometrica, Econometric Society, vol. 70(4), pages 1379-1401, July.
    2. Jean-Jacques Laffont & David Martimort, 1997. "Collusion under Asymmetric Information," Econometrica, Econometric Society, vol. 65(4), pages 875-912, July.
    3. repec:cup:apsrev:v:81:y:1987:i:03:p:897-918_20 is not listed on IDEAS
    Full references (including those not matched with items on IDEAS)

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:sochwe:v:24:y:2005:i:1:p:45-61. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.